# SDR CALA2024070501963

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 83,869 hours, 33,311 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR ACTUATOR FWD FITTING HORIZONTAL FLANGE HAS GOUGE ADJACENT TO OB FASTENER.   REMOVED AND REPLACED RH MLG DOOR ACTUATOR FWD FITTING HINGE FITT ING AND CONNECTING PLATE IAW AIRBUS REPAIR DWG R533-70501 ISSUE F AND R533-70500 ISSUE F, AS DIRECTED BY EC 5330-04821 OPS 001 ND 002.
